# SDR F3LA2019021800019

- Difficulty date: February 11, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 52,090 hours, 25,740 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Part time: 52,090 hours, 25,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM Y1292 FR16. REMOVED AND REPLACED FLOORBEAM Y1292 FR16 IAW 51-72-11-911-001, 53-11-15-283-005, 51-44-11.
